# SDR COOSDR02177

- Difficulty date: July 1, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N794AJ
- Make and model: Boeing 727227
- Aircraft serial: 21243
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPONENT LOWER CHORD CORRODED AT BS 950 BULKHEAD, BETWEEN S-26L AND S28L.
